MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s12885-017-3384-4

Медицинская библиотека · BMC cancer · 2017

Chemotherapy-induced Takotsubo cardiomyopathy, a case report and review of the literature.

Coen Matteo, Rigamonti Fabio, Roth Arnaud, Koessler Thibaud

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Several chemotherapy molecules, monoclonal antibodies and tyrosine kinase inhibitors, have been linked to Takotsubo cardiomyopathy (TC).

CASE PRESENTATION: In this article, we describe the case of a 45-year-old woman who developed TC after receiving an intra-arterial and intra-venous polychemotherapy for locally advanced epidermoid carcinoma of the anal canal. This is the first described case of TC associated with intra-arterial chemotherapy.

CONCLUSIONS

A review of the literature points to 5-fluorouracil as the most common molecule associated with TC and highlights the potential risk associated with rechallenging patient with the same drug.

Для цитирования: Coen Matteo, Rigamonti Fabio, Roth Arnaud, Koessler Thibaud. Chemotherapy-induced Takotsubo cardiomyopathy, a case report and review of the literature.. BMC cancer. 2017. DOI: 10.1186/s12885-017-3384-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.